Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Shooting pain in the knee during and after urination. Had arthroscopy on the other knee recently. Suggestions?

Hi I have just today experienced excruciating pain shooting like a sharp constant flick to the right hand side of my left knee when I try to urinate or stop urinating. When I tighten my pelvic muscle I also get the same pain. If I straighten my leg it seems to go away for a short time. It does not hurt to pass urine and haveno other pain. I live in the tropics and drink plenty of water during the day sufficient to keep hydrated. I recently had an arthroscopy on my right knee 7 days ago. Thanks
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain you had near your knee is likely to be due to a sudden muscle spasm. This is commonly seen in electrolyte imbalances, Vitamin B complex deficiency, thyroid hormone disturbances or dehydration. You can start with appropriate supplements and see if it improves.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor